Codral

PE Cold & Flu 48 tablets

$24.99 $29.99

CODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of: Headaches, Body aches and pain, Fever, Blocked Nose, Runny Nose

Ingredients
Each tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever . Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.


Directions & Precautions
SAFETY DIRECTIONS

Do not use: – for children under 12 years. – if you are hypersensitive to any of the ingredients. – if you have taken paracetamol. – if you are taking antidepressants. – if you have taken antihistamines. – if blister foil is broken.

Ask your doctor before use if you: – have any medical condition or are taking any other medicines or are a chronic alcohol abuser. – have high blood pressure. – have heart problems. – are pregnant or breastfeeding.

If symptoms persist, worsen, or if new symptoms appear, see your doctor

Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity

Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery

Avoid alcohol

Keep to recommended dose

Keep out of reach of children

If an overdose is taken or suspected, ring the Poisons Information Centre (AU 13 11 26 , NZ 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

2 tablets, every 4-6 hours as necessary.
Maximum 8 tablets in 24 hours.
Adults stop after 3 days.
Children stop after 48 hours except on medical advice.